# SDR SWAA020539

- Difficulty date: March 11, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 57,752 hours, 37,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OUT OF SERVICE MAINTENANCE, FOUND FUSELAGE SKIN CRACKED 3 INCHES LONG AT BS 730 D, BELOW STR 19R.  REPAIRED SKIN PER SRM.
